Advertisement

Effective Embeddings for Pairs of Structures

  • Nikolay Bazhenov
  • Hristo Ganchev
  • Stefan VatevEmail author
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 11558)

Abstract

We study computable embeddings for pairs of structures, i.e. for classes containing precisely two non-isomorphic structures. We show that computable embeddings induce a non-trivial degree structure for two-element classes consisting of computable structures, in particular the pair of linear orders \(\{\omega , \omega ^\star \}\), which are the order types of the positive integers and the negative integers, respectively.

References

  1. 1.
    Ash, C.J., Knight, J.F.: Pairs of recursive structures. Ann. Pure Appl. Logic 46(3), 211–234 (1990).  https://doi.org/10.1016/0168-0072(90)90004-LMathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Ash, C.J., Knight, J.F.: Computable Structures and the Hyperarithmetical Hierarchy. Studies in Logic and the Foundations of Mathematics, vol. 44. Elsevier Science B.V., Amsterdam (2000)zbMATHGoogle Scholar
  3. 3.
    Bazhenov, N.: Autostability spectra for decidable structures. Math. Struct. Comput. Sci. 28(3), 392–411 (2018).  https://doi.org/10.1017/S096012951600030XMathSciNetCrossRefGoogle Scholar
  4. 4.
    Calvert, W., Cummins, D., Knight, J.F., Miller, S.: Comparing classes of finite structures. Algebra Logic 43(6), 374–392 (2004).  https://doi.org/10.1023/B:ALLO.0000048827.30718.2cMathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Chisholm, J., Knight, J.F., Miller, S.: Computable embeddings and strongly minimal theories. J. Symb. Log. 72(3), 1031–1040 (2007).  https://doi.org/10.2178/jsl/1191333854MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Ershov, Y.L., Puzarenko, V.G., Stukachev, A.I.: \(HF\)-Computability. In: Cooper, S.B., Sorbi, A. (eds.) Computability in Context, pp. 169–242. Imperial College Press, London (2011).  https://doi.org/10.1142/9781848162778_0006CrossRefGoogle Scholar
  7. 7.
    Fokina, E., Knight, J.F., Melnikov, A., Quinn, S.M., Safranski, C.: Classes of Ulm type and coding rank-homogeneous trees in other structures. J. Symb. Log. 76(3), 846–869 (2011).  https://doi.org/10.2178/jsl/1309952523MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Friedman, H., Stanley, L.: A Borel reducibility theory for classes of countable structures. J. Symb. Log. 54(3), 894–914 (1989).  https://doi.org/10.2307/2274750MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Goncharov, S., Harizanov, V., Knight, J., McCoy, C., Miller, R., Solomon, R.: Enumerations in computable structure theory. Ann. Pure Appl. Logic 136(3), 219–246 (2005).  https://doi.org/10.1016/j.apal.2005.02.001MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Harrison-Trainor, M., Melnikov, A., Miller, R., Montálban, A.: Computable functors and effective interpretability. J. Symb. Log. 82(1), 77–97 (2017).  https://doi.org/10.1017/jsl.2016.12MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Hirschfeldt, D.R., Khoussainov, B., Shore, R.A., Slinko, A.M.: Degree spectra and computable dimensions in algebraic structures. Ann. Pure Appl. Logic 115(1–3), 71–113 (2002).  https://doi.org/10.1016/S0168-0072(01)00087-2MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Kalimullin, I.S.: Computable embeddings of classes of structures under enumeration and Turing operators. Lobachevskii J. Math. 39(1), 84–88 (2018).  https://doi.org/10.1134/S1995080218010146MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Knight, J.F., Miller, S., Vanden Boom, M.: Turing computable embeddings. J. Symb. Log. 72(3), 901–918 (2007).  https://doi.org/10.2178/jsl/1191333847MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Miller, R.: Isomorphism and classification for countable structures. Computability (2018).  https://doi.org/10.3233/COM-180095, published onlineCrossRefGoogle Scholar
  15. 15.
    Miller, R., Poonen, B., Schoutens, H., Shlapentokh, A.: A computable functor from graphs to fields. J. Symb. Log. 83(1), 326–348 (2018).  https://doi.org/10.1017/jsl.2017.50MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Puzarenko, V.G.: A certain reducibility on admissible sets. Sib. Math. J. 50(2), 330–340 (2009).  https://doi.org/10.1007/s11202-009-0038-zMathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Rosenstein, J.G.: Linear Orderings. Pure and Applied Mathematics, vol. 98. Academic Press, New York (1982)zbMATHGoogle Scholar
  18. 18.
    Rossegger, D.: On functors enumerating structures. Sib. Elektron. Mat. Izv. 14, 690–702 (2017).  https://doi.org/10.17377/semi.2017.14.059MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • Nikolay Bazhenov
    • 1
    • 2
  • Hristo Ganchev
    • 3
  • Stefan Vatev
    • 3
    Email author
  1. 1.Sobolev Institute of MathematicsNovosibirskRussia
  2. 2.Novosibirsk State UniversityNovosibirskRussia
  3. 3.Faculty of Mathematics and InformaticsSofia UniversitySofiaBulgaria

Personalised recommendations